# SDR C2XA09IA133

- Difficulty date: May 21, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N36915
- Make and model: Emb EMB-145LR
- Aircraft serial: 145421
- Aircraft time: 19,526 hours, 14,749 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: 355022002
- Part serial: 4009
- Condition: Inoperative
- Location: Landing Gear
- Part time: 19,526 hours, 14,749 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2012, THE CREW REPORTED A LANDING GEAR AIR/GRND FAIL MESSAGE.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LGEU, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
